# SDR AALA201707139033

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 73,660 hours, 26,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Rows 11-12
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP IS COMING LOOSE AROUND ROWS 11-12 RIGHT SIDE.  SECURED THE LIGHT STRIP IAW AMM 33-51-15.  OPS CHECKED GOOD.
